# SDR KBM2006F00190

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Gauge
- Part number: 56337021012
- Part serial: 924
- Condition: Erratic
- Location: Cockpit
- Part time: 17,968 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG GAUGE, NEEDLE ERRATIC, REMOVED AND REPLACED.  (K)
